# SDR SWAA960557

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damage
- Location: Bs 354
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE SKIN LIGHTNING STRIKE DAMAGE AT BS 354, S17 TO 18.  REPAIRED PER TRAMCO EWO 96-0279.
